# SDR CALA2024010400031

- Difficulty date: January 3, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 103,496 hours, 13,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 415434
- Condition: Inoperative
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN R4 DOOR EXIT SIGN AND AISLE EXIT SIGN EMERGENCY LIGHTS FAILED TO OPERATE.  CABIN R4 DOOR HEAD ER EMERGENCY LIGHT BATTERY M33408 REPLACED AND INSTALLATION TEST CARRIED OUT REUSLT NORMAL REF TO AMM 33-51-06-960-802 REV.99.
